Summer 2018 Schedule Info:

Summer term public enrollment starts on Thursday, May 3rd, 2018 .

10 week courses start on Monday, June 4th, 2018 ~ Ends on Sunday, Aug 19th, 2018 (please allow 1 week cushion time for end of the semester)
Holiday break - July 4th, 2018 (Independence Day), July 21st, & 22nd (Comic Con Weekend)
 

**** Multi-Course Discount Promotion - Sign up 3 ten-week-courses and get $200 workshop credits free~!! (See our policy page for details) ****
 

(*** To receive the most updated class schedule and to qualify for early enrollment opportunities, you can sign up for our school e-mailing list to receive reminders for upcoming events. To sign up, please visit our "CONTACT" page to sign up and be added onto our e-mail list. ***)

 

 

For Summer 2018 International Students:

- We will start collecting Summer international students early enrollment fees and enrollment requests starting on Monday, April 23rd, 2018, 3PM PDT. (Space is limited and given out at a first come first serve basis. E-mail us for more details.)

- All international student enrollment payment is due on Monday, April 30th, 2018, 12PM PDT (International student early reservations will only be honored if the payment arrives before the deadline).

(*** International student enrollment is created to help students who have to relocate from overseas in order to attend the classes at CDA. To qualify for international student enrollment, you will need proof of foreign citizenship and traveled to US within a month before the semester starts. ***)

 

 

 

SUMMER 2018 - 10 WEEK COURSES:

 

*     = Field trip required classes        
**   = Portfolio review required for enrollment
***  = 8 week class
 

(Please click on class name for class descriptions. Instructor names for instructor websites.) 

 

SATURDAY

#101     9:00AM~1:00PM(4 hrs)       Vis Com 1: Dynamic Sketching *             Peter Han                            $780

#102     9:00AM~1:00PM (4 hrs)      Color & Lighting                                       Dan & Christina Cooper      $780

#103     9:00AM~1:00PM (4 hrs)      Intro to Storyboard                                   Bridget Underwood             $820

 

#104     2:00PM~5:00PM                  Sketching for Environment *                    Shae Shatz                        $700

#105     2:00PM~5:00PM                  Character and Costume Design              Joshua James Shaw          $780
                                                          (*** Class cancelled this Summer ***)

#106     2:00PM~5:00PM                  Intro to Form Language *                         Darren Quach                    $780

                                                           (Intro to Form Language will be off on June 23rd, but will be in session on July

                                                            21st during the San Diego Comic Con weekend)


 

SUNDAY

#107     9:00AM~1:00PM(4 hrs)        Vis Com 1: Dynamic Sketching *             Patrick Ballesteros             $780                

#108     9:30AM~1:00PM(3.5 hrs)     Analytical Figure Drawing                        Kevin Chen                        $720

#109     10:00AM~1:00PM                 Animal Anatomy *                                    Jonathan Kuo                    $700

                                                           (Animal Anatomy will be off on June 17th, but will be in session on July 22nd   

                                                            during the San Diego Comic Con weekend)

 

#110     2:00PM~5:30PM(3.5 hrs)    Head & Hands Drawing                             Kevin Chen                       $720

#111     2:00PM~5:00PM                  Intro to Perspective                                   Polina Hristova                  $700

#112     2:00PM~5:00PM                  Sketching for Character Design *              Jesse Aclin                       $700

 

#113     5:30PM~9:30PM(4 hrs)       Story Development for Animation              Tron Mai                          $1100

                                                         (Story Development for Animation will be in session on July 22nd during the San

                                                          Diego Comic Con weekend)

#114     6:00PM~9:00PM                 ZBrush Character Creation                        Xander Smith                    $780

 

             6:00PM~9:00PM                Uninstructed Short Pose Figure Drawing Workshop                  $15 /session

 

 

MONDAY

#115    7:30PM~10:30PM                Costumed Gesture Drawing                      Kirk Shinmoto                      $700

#116    7:30PM~10:30PM                Key Frame Illustration                                Joshua James Shaw           $780

                                                         (Will start one week late on June 11th)

#117    7:30PM~10:30PM                Vis Com 2: Dynamic Camera & Staging    Peter Han                            $700


 

TUESDAY

#118    7:30PM~10:30PM                 Composition & Cinematography              Bill Perkins                           $780

#119    7:30PM~10:30PM                 Intro to Digital Painting                             Sherwin Abesamis               $780

#120    7:30PM~10:30PM                  Architecture for World Building               Gabriel Yeganyan                 $780

 

 

WEDNESDAY

#121     7:00PM~11:00PM(4 hrs)       Cinematic Storyboard                                Alan Wan                            $820

#122     7:30PM~11:00PM(3.5 hrs)    Character Design 2                                   Kevin Chen & John Staub   $820  

#123    7:30PM~10:30PM                  Intro to Environment Design                      Tom Zhao                            $780

 

 

THURSDAY
 

#124    7:00PM~10:00PM                Intro to Character Design                           Amanda Jolly                      $780

#125    7:30PM~10:30PM                Intro to Vehicles & Mechs                           John Frye                           $780

                                                         (Will start one week late on June 14th)

#126    7:30PM~10:30PM                Gouache Color Study                                 SaiPing Lok                        $700

                                                         (Will start one week late on June 14th)


 

FRIDAY

#127     7:30PM~11:00PM(3.5 hrs)    Analytical Figure Drawing                        Kevin Chen                         $720

#128     7:30PM~10:30PM                 Background Design for Animation            Khang Le                           $780

#129     6:30PM~11:30PM (5hrs)       Cinematic Storyboard***                          Jay Oliva                            $820
                                                           (This class is 8 weeks in length)

 

 

 

MONTHLY GUEST WORKSHOPS:

 

JUNE

#130         June 2nd & 3rd                    "Art of Studio Ghibli Background Painting" with Yohichi Nishikawa    $450

                 Sat., 2PM~7PM

                 Sun., 2PM~7PM

 

                                                                                                                                                                                         JULY

#131         July 14th                               "Composition for Visual Storytellers" with Marcos Mateu-Mestre        $80

                 Sat.  2PM~5PM (3 hrs)


 

AUG.

#132                                                        "TBA"                                                                                                 $TBA

                 Sat.  2PM~7PM (5 hrs)

 

 

 

(*** For all "SOLD OUT" classes & workshops, there are waiting list ticket available. The students who purchased the waiting list tickets for the classes they wish to enroll will be notified when there are any last minute openings available from cancellations.

If we have enough students on the waiting list for a class or workshops, we will check with the instructor for the possibility to open up a second identical class to meet the demand. We will keep you updated if that happens and give the enrollment priority to the students on the waiting list. ***)